Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Virtual pull-backs

Author: Cristina Manolache
Journal: J. Algebraic Geom. 21 (2012), 201-245
Published electronically: December 15, 2011
MathSciNet review: 2877433
Full-text PDF

Abstract | References | Additional Information

Abstract: We propose a generalization of Gysin maps for DM-type morphisms of stacks $F\to G$ that admit a perfect relative obstruction theory $E_{F/G}^{\bullet }$, which we call a “virtual pull-back”. We prove functoriality properties of virtual pull-backs. As applications, we analyze Gromov-Witten invariants of blow-ups and projective bundles.

References [Enhancements On Off] (What's this?)


Additional Information

Cristina Manolache
Affiliation: International School of Advanced Studies (SISSA/ISAS), Via Beirut, 2-4, 34014 Trieste, Italy
Address at time of publication: Humboldt-Universität zu Berlin, Unter den Linden 6, 10099 Berlin, Germany
MR Author ID: 818812

Received by editor(s): November 3, 2008
Received by editor(s) in revised form: March 19, 2009
Published electronically: December 15, 2011
Additional Notes: The author was partially supported by an ENIGMA grant.